`a`

Asymptotic behavior of a ratio-dependent predator-prey system with disease in the prey

Pages: 11 - 19, Issue special, November 2013

 Abstract        References        Full Text (316.9K)          

Inkyung Ahn - Department of Information and Mathematics, Korea University, Jochiwon 339-700, South Korea (email)
Wonlyul Ko - Department of Information and Mathematics, Korea University, Jochiwon 339-700, South Korea (email)
Kimun Ryu - Department of Mathematics Education, Cheongju University, Cheongju, Chungbuk 360-764, South Korea (email)

1 R. Arditi and L. R. Ginzburg, Coupling in predator-prey dynamics: ratio dependence, J. Theor. Biol. 139 (1989), 311-326.
2 R. Arditi, L. R. Ginzburg and H. R. Akcakaya, Variation in plankton densities among lakes: a case for ratio-dependent models, American Naturalist 138 (1991), 1287-1296.
3 R. Arditi and H. Saiah, Empirical evidence of the role of heterogeneity in ratio-dependent consumption, Ecology 73 (1992), 1544-1551.
4 R. S. Cantrell and C. Cosner, On the dynamics of predator-prey models with the Beddington-DeAngelis functional response, J. Math. Anal. Appl. 257 (2001), no. 1, 206-222.       
5 C. Cosner, D. L. DeAngelis, J. S. Ault and D. B. Olson, Effects of spatial grouping on the functional response of predators, Theoret. Population Biol. 56 (1999), 65-75.
6 A. P. Gutierrez, The physiological basis of ratio-dependent predator-prey theory: a metabolic pool model of Nicholson's blowflies as an example, Ecology 73 (1992), 1552-1563.
7 D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, Vol. 840, Springer, Berlin, New York, 1993.       
8 S. B. Hsu, T. W. Hwang and Y. Kuang, Global analysis of the Michaelis-Menten-type ratio-dependent predator-prey system, J. Math. Biol. 42 (2001), no. 6, 489-506.       
9 S. B. Hsu, T. W. Hwang and Y. Kuang, Rich dynamics of a ratio-dependent one-prey two-predators model, J. Math. Biol. 43 (2001), no. 5, 377-396.       
10 S. B. Hsu, T. W. Hwang and Y. Kuang, A ratio-dependent food chain model and its applications to biological control, Math. Biosci. 181 (2003), no. 1, 55-83.       
11 Y. Kuang and E. Beretta, Global qualitative analysis of a ratio-dependent predator-prey system, J. Math. Biol. 36 (1998), no. 4, 389-406.       
12 Z. Lin and M. Pedersen, Stability in a diffusive food-chain model with Michaelis-Menten functional response, Nonlinear Anal. 57(2004) 421-433.       
13 P. Y. H. Pang and M. X. Wang, Stragey and stationary pattern in a three-species predator-prey model, J. Differential Equations, 200(2004), 245-273.       
14 P. Y. H. Pang and M. X. Wang, Qualitative analysis of a ratio-dependent predator-prey system with diffusion, Proc. Roy. Soc. Edinburgh Sect. A 133 (4) (2003), 919-942.       
15 C. V. Pao, Quasisolutions and global attractor of reaction-diffusion systems, Nonlinear Anal. 26(1996), 1889-1903.       
16 Y. Xiao and L. Chen, A ratio-dependent predator-prey model with disease in the prey, Appl. Maths. Comp. 131(2002), 397-414.       

Go to top